# SDR MASA200601645

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 8,752 hours, 6,014 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: 3094334
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7130 MCI - F/O'S PITCH TRIM SWITCH DOWN POSITION INTERMITTENT.  FERRIED PLANE TO BNA WERE MX REPLACED THE SWITCH.
